MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used during a t11-l2 percutaneous fixation procedure.It was reported that the trackers were intermittently flickering and causing a potential inaccuracy with the imaging system.There was a delay of approximately twenty minutes due to the surgeon having to take four different images for one case.There was no impact on the patient, however, there was a concern of deficits prior to the patient waking up from surgery.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000568, serial/lot #: (b)(6) rev.1;product id: bi71000568.H3: a medtronic representative went to the site to test the equipment.Testing revealed that the gantry gpio (general purpose input/output) received for replacement also had a bad left and right tracker output and would flash.The gpio was replaced due to flashing witnessed on both the left and right trackers.Once replaced, the trackers remained stable.The imaging system then passed the system checkout and was found to be fully functional.H6: fdm b01, fdr c13, fdc d02 are applicable to the system checkout.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2-3) the part was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, the reported issue was not confirmed.Installed gantry gpio in system.The system initialized.Motion, generator, communication and charging readied.Right trackers on the system was active.2d and 3d imaging passed.Navigated with navigation system, verified trackers, acquired scans and transfer was successful.Codes: b01, c19, d14 h2-3) the part was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, the reported issue was not confirmed.Installed gantry gpio in system.The system initialized.Motion, generator, communication and charging readied.Right tracker on the system were active.2d and 3d imaging passed.Navigated with navigation system, verified trackers, acquired scans and transfer was successful.Codes: b01, c19, d14 continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000568, serial/lot #: (b)(6), product id: bi71000568, serial/lot #: (b)(6), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23810072
Report Number3004785967-2025-00802
Device Sequence Number15786339
Product Code OWB
UDI-Device Identifier00763000132378
UDI-Public(01)00763000132378(11)191015
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age52 YR
Patient SexFemale
Patient Weight59 KG